# SDR DJFA2006332

- Difficulty date: October 16, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N472LX
- Make and model: Beech 400A
- Aircraft serial: RK481
- Aircraft time: 74 hours, 81 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 218C112
- Condition: Blocked
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KCMH - THE CREW REPORTED A STRONG BURNING SMELL WAS COMING FROM THE CABIN AREA DURING FLIGHT.  BOTH CABIN AND CREW TEMPERATURE CONTROLS WERE SET AT FULL COLD.  MAINTENANCE REMOVED AND REPLACED THE COALESCER SOCK. WHEN GROUND ENGINE RUNS WERE PERFORMED THROUGH ALL PARAMETERS OF BOTH THE HEATING AND COOLING SYSTEM NO BURNING SMELL WAS NOTED.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
